MAUDE Adverse Event Report: OSCOR INC. DESTINO REACH 8.5 STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO REACH 8.5 STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DCR0857717
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we found any further additional information.
 
Event or Problem Description
It was reported that during pvi transseptal punction, dilator has been made wet with saline solution and put into flushed sheaths.After deaeration trough side port (aspiration with syringe) dilator has been deaerated with slow aspiration of blood and afterwards flushed.During insertion of the transseptal needle no return flow of liquid from dilator was noticed (which is usual for "agilis" which hospital normally use).Deaeration and flushing has been repeated three times but always with same result.Physician decided to switch to "agilis" as he saw a potential higher risk of air embolism.Physician also noticed that he feels that the connector for the syringe of the dilatator is bigger than from other products he used before.As per additional information when the needle is inserted in the dilator, the saline solution is pushed aside and escapes through the proximal end of the dilator, physician did not see this effect and was worried that the dilator might not be air free.The physician commented that it might be due to the patient and maybe not the sheath.There was no patient adverse event reported.No additional information is available.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.There is no allegation that the device failed to meet its performance specifications.The end user is noting a preference to using a smaller dilator tipped introducer, not a failure of the device.The dilator tip of the destino reach is larger than that of the agilis device that the customer mentions.Therefore, the rate of flow of liquid would be different due to the difference in diameter.This would just be end user preference.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO REACH 8.5 STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key8135160
Report Number1035166-2018-00107
Device Sequence Number14034643
Product Code DYB
UDI-Device Identifier00885672007225
UDI-Public00885672007225
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCR0857717
Device Catalogue NumberDCR0857717
Device Lot NumberC8-13093
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1